# SDR CALA2023011800138

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 86,535 hours, 34,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041821800
- Condition: Corroded
- Location: Frms 62-63 S43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LH BETWEEN FR62-63 STRINGER 43L HAS CORROSION SPOT S ON UPPER SURFACE. (A3NB-05-3-6029). GENERATED BY V919150 AT HA ECO LCQ PER NR 9290634 (44634). REMOVED AND REPLACED STR 43L FR62-63 IAW A320 SRM 51-72-11-911-0 01. PERFORMED BY V918284 AND INSP BY V892285.
